Title

On the uniqueness and structure of solutions to a coupled elliptic system

Document Type

Article

Department/Program

Mathematics

Journal Title

Journal of Differential Equations

Pub Date

2010

Volume

249

Issue

12

First Page

3419

Abstract

In this paper, we consider a nonlinear elliptic system which is an extension of the single equation derived by investigating the stationary states of the nonlinear Schrodinger equation. We establish the existence and uniqueness of solutions to the Dirichlet problem on the ball. In addition, the nonexistence of the ground state solutions under certain conditions on the nonlinearities and the complete structure of different types of solutions to the shooting problem are proved. (C) 2010 Elsevier Inc. All rights reserved.

DOI

10.1016/j.jde.2010.09.001

This document is currently not available here.

Share

COinS